Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Topologies of pointwise convergence on families of extremal points and weak compactness

Author: Ian Tweddle
Journal: Proc. Amer. Math. Soc. 86 (1982), 85-86
MSC: Primary 46A05
MathSciNet review: 663872
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Bourgain and Talagrand showed that a bounded subset of a Banach space is weakly relatively compact provided it is relatively countably compact for the topology of pointwise convergence on the extremal points of the closed unit ball in the dual space. We give a version of this result for quasi-complete locally convex spaces. We also consider situations where the completeness or boundedness assumptions may be relaxed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A05

Retrieve articles in all journals with MSC: 46A05

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society